# SDR JJBA202002164004

- Difficulty date: February 14, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N14168
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500840
- Aircraft time: 34,128 hours, 22,477 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Misinstalled
- Location: Frames 48-52
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACEMENT OF RH LATERAL SEAT TRACK SUPPORT AT FR48 TO FR52 REQUIRED DUE TO ADDITIONAL HOLES AND INCORRECT CONFIGURATION. ADDITIONAL HOLES AND MARKED ELONGATED HOLES MEASURING .215", .196", AND .221" FOUND TO BE ACCEPTABLE. THIS IS A PERMANENT AUTHORIZATION.
